# SDR 2002F00524

- Difficulty date: May 27, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 2,282 hours, 919 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,285 hours, 920 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 209, ON CLIMB-OUT, RIGHT ENGINE EPR BEGAN SURGING +/- 0.1 ALL OTHER INSTRUMENTS FOLLOWED.  WHEN AUTOTHROTTLES TURNED OFF, ENGINE STABILIZED.  IN CRUISE, ANY MOVEMENT OF THROTTLES WOULD RESTART SURGING.  ITEM WAS DEFERRED PER MEL 77-11-01.
